# SDR DALA2023083107118

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 CORROSION ON FLOOR SUPPORT STA 1200 BTW RH SIDE PANEL TO LH SIDE PANEL AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00425; DUE EXCESIVE CORROSION, FLOOR SUPPORT STA 1200 BTW RH SIDE PANEL TO LH SIDE PANEL AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER DWG 453N1602-111 AND B757-200 SRM 51-40-02. (2944870)
